# SDR DL72W981550

- Difficulty date: July 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2812W
- Make and model: Boeing 727247
- Aircraft serial: 20868
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: R 2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON MV1 CHECK, 1 CRACK THRU RIVET IN R2 DOOR SKIN LWR FWD CORNER JUST ABOVE GATE HINGE.  FABRICATED DOUBLER PER ERA 365315-14 AND INSTALLED DOUBLER.
